HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Global solutions to semirelativistic Hartree equations

Files in This Item:
pre813.pdf215.84 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83963

Title: Global solutions to semirelativistic Hartree equations
Authors: Cho, Yonggeun Browse this author
Ozawa, Tohru Browse this author
Keywords: semirelativistic Hartree equations
global existence
scattering
Coulomb type potentials
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 813
Start Page: 1
End Page: 12
Abstract: We consider initial value problems for the semirelativistic Hartree equations with cubic convolution nonlinearity $F(u) = (V * |u|^2)u$. Here $V$ is a sum of two Coulomb type potentials. Under a specified decay condition and a symmetric condition for the potential $V$ we show the global existence and scattering of solutions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69621
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University